# SDR AALA202509122824

- Difficulty date: August 31, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 35,223 hours, 15,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR STRUCTURE SHIELD ASSEMBLY LOCATED FROM BS 787 TO BS 807 AT S25R. REPLACED SHIELD ASSEMBLY PER AARD 51-00-05-1.
